# SDR 98FDEA00279

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 651758866
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0577:  WHILE WORKING NR-0573 FOUND 25 G-BEAM TO BE CORRODED AT BS 266 LBL 8 WL 208.  REMOVED AND REPLACED 25 G-BEAM BS 266 LBL 8 - RBL 21.5  W 208 IAW FEDEX SRM 53-10-1, 51-30-2, FEDEX MM 57-20-21.
